NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I have chest tightening, dizziness and irregular heart burn. It looks as sth is sitting on the Centre of my chest. No pains "

    User Avatar
    A 34 years year old male asked:
    2 years ago
    I have chest tightening, dizziness and irregular heart burn. It looks as sth is sitting on the Centre of my chest. No pains
    Dr. Ogechi M answered:
    2 years ago
    Good afternoon. Sorry about that. It's possible you have peptic ulcer disease which will explain your symptoms. Take antacids like gascol 10mls 3x daily to see if your symptoms improve. You will need to see a doctor for proper evaluation and more treatment. Take care
    Doctors avatar
    User Avatar
    A 34 years year old male asked:
    2 years ago
    I have taken lots of gascol, omeprazole and other antibiotics. But no relief
    Dr. Ogechi M answered:
    2 years ago
    Ok. Sorry about that. You may need to do a Widal test for typhoid. If the titre is high, you may need antibiotic treatment. Also I would advise you to stop taking any pain medication without doctor's prescription. This will worsen the pain you are feeling. Take care
    Doctors avatar
    User Avatar
    A 34 years year old male asked:
    2 years ago
    I took strong antibiotics a month ago on the recommendation of a Dr for the treatment of H pylori. I have to stop taking the drug because I was getting better.
    Dr. Ogechi M answered:
    2 years ago
    Ok. Please return to the doctor that prescribed it for you. It may have to be represcribed. Unfortunately I am not allowed to do that hear. You can try taking cimetidine 400mg 2x daily with the antacid to see if you get some relief. Also try to eat on time because hunger can worsen the pain. Avoid foods that worsen the pain as well. Take care
    Doctors avatar
    User Avatar
    A 34 years year old male asked:
    2 years ago
    Please Dr, don't be annoyed. The Dr was l should remove my mind from the illness. Since I was not into pains.I read sth on line about chest discomfort and it's connection with anxiety. They recommend nitroglycerin. Am confused, I have taken lots of omeprazole, sivoclarithromycin, gestid, gascol, to no avail. Please help me
    Dr. Ogechi M answered:
    2 years ago
    Hello. Nitroglycerin is a drug used to manage chest pain due to heart disease (angina pectoris). Its not meant for your condition which is peptic ulcer disease. Please try the drug I have prescribed for you and also see your doctor. Be careful of what you read on the Internet. Take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app